# SDR AALA202206299392

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 68,480 hours, 26,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE AT CRUISE. CREW ACCOMPLISHED ECAM PROCEDURES. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHL SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FAULTY / LEAKING UNION PACKING ON YELLOW HYDRAULIC  SYSTEM  ELECTRIC PUMP HIGH PRESSURE MANIFOLD CHECK VALVE AND REPLACED IT PER AMM 29-24-21.A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
